# SDR LR7A9732

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 501D13
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 4 ENGINE AT 1451Z DUE TO LOW OIL PRESSURE.  REMOVED AND REPLACED ENGINE AND PROP ASSEMBLIES PER ONE-120 AND ONE-115.  OPS CHECKS GOOD PER ONE-113 AND ONE-112.
